# SDR HEEA0015536

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 3212 · Emergency Flotation Section
- Part: B-Nut
- Part number: 212073533001
- Condition: Separated
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-NUT CAME OFF TUBE ASSY DURING MANUAL INFLATION OF FLOATS.  REPLACED WITH SERVICEABLE TUBE ASSY.
